# SDR P5CA9800736

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON O/B SIDE DIAGONAL BRACE CHAFED FWD END.  EDDY CURRENT C/W PER NDT PART 6 54-40-03 WITHIN LIMITS PER SRM 54-40-01.  BLEND OUT AREA SHOT PEENED AND TREATED PER SRM 54-40-01 AND 51-70-00.
